Previous |  Up |  Next


[1] M. Driml J. Nedoma: Stochastic approximations for continuous random process. Transactions of the Second Prague Conference on Information Theory, Statistical Decision Functions, Random Processes. Czechoslovak Academy of Sciences, Prague 1960, 145-158. MR 0126877
[2] J. Kiefer J. Wolfowitz: Stochastic estimation of the maximum of a regression function. The Annals of Mathematical Statistics 23 (1952), 462-466. MR 0050243
[3] M. Loève: Probability theory. Van Nostrand, New York 1960. MR 0123342
[4] M. B. Nevelson, R. Z. Hasminskij: Stochastic Approximation and Recurrent Estimations. Nauka, Moscow, 1972. (In Russian.) MR 0391442
[5] H. Robbins S. Monro: A stochastic approximation method. The Annals of Mathematical statistics 22 (1951), 400-407. MR 0042668
[6] D. J. Sackrison: A continuous Kiefer-Wolfowitz procedure for random processes. The Annals of Mathematical Statistics 35 (1964), 590-599. MR 0161445
Partner of
EuDML logo